MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM C CEMENTED STEM LATERALIZED SIZE 0

MEDACTA INTERNATIONAL SA AMISTEM C FEMORAL STEMS; AMISTEM C CEMENTED STEM LATERALIZED SIZE 0
Model Number 01.18.100
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2025: stem: amistem c 01.18.100 amistem-c lat.# 0 (k103189) lot.2001472: (b)(4) items manufactured and released on 24-june-2020.Expiration date: 15-june-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot.2500121: (b)(4) items manufactured and released on 27-jan-2021.Expiration date: 09-jan-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2429339: (b)(4) items manufactured and released on 03-dec-2024.Expiration date: 17-nov-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
After 5 months, the patient came in due to an infection, and the cause is unknown.The surgeon revised the head, liner, and stem.The surgery was completed successfully.

Brand Name
AMISTEM C FEMORAL STEMS
Common Device Name
AMISTEM C CEMENTED STEM LATERALIZED SIZE 0
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23334293
Report Number3005180920-2025-01034
Device Sequence Number9937524
Product Code LZO
UDI-Device Identifier07630030803789
UDI-Public07630030803789
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model Number01.18.100
Device Lot Number2001472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale